# SDR TIPR2018031830163

- Difficulty date: March 16, 2018
- Submitted: March 16, 2018
- Operation: General aviation
- Aircraft: N301NV
- Make and model: Airbus A319-111
- Aircraft serial: 2319
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 5337062220600
- Condition: Gouged
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG, FWD ATTACH FITTING FOR DOOR, GOUGED IN TWO PLACES ON INBOARD SIDE OF FITTING.
